CureZone   Log On   Join
Re: Accutane causes Immune System Disorders
 
alesiom11 Views: 2,570
Published: 8 years ago
 
This is a reply to # 2,109,663

Re: Accutane causes Immune System Disorders


Hi,

Don't remember exactly the dates, but it was something like:

- was on Minocycline from 18 y.o. to 21 y.o.
- got e.c. at 17 y.o. when I accidentally bite my top lip.

So I'm not sure but I may have taken Minocycline after the e.c. had already started. The gap was maybe only few months. I don't remember exactly.

It seems that I suffer from Sjogren (the diagnosis has been made at 29 y.o.)

Now I'm 33 y.o.

I brush my mouth 3x / day and I apply Eucalyptus honey before going to bed.

Good luck
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.547 sec, (1)